# SDR SIMA200201705

- Difficulty date: December 16, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N605RR
- Make and model: Emb EMB-145
- Aircraft serial: 145059
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, ON RIGHT DOOR HINGE PLATE FORWARD OF BELLY PANEL.  REMOVED CORROSION IAW EMB 145 SRM 51-10-02 AND EMB GST-4080/01.  (M)
